# SDR SWAA1201147

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 15,288 hours, 8,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED NEAR FORWARD CABIN DOOR.  REMOVED AND REPLACED LENS ASSY PER M/M
